Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 88, NWS Cleveland, OH

June 24, 2014Cuyahoga County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 24, 2014, 4:53 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 4:53 PM EDT (20:53 UTC)
Expired
Jun 24, 2014, 6:00 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:56 PM EDTHAIL 0.881 Se Beachwood, OHNEAR INTERSECTION OF I-271 AND HARVARD.
Jun 24, 5:10 PM EDTTSTM WND DMG1 N Chesterland, OHSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS51 KCLE 242053
SVRCLE
OHC035-055-085-242200-
/O.NEW.KCLE.SV.W.0088.140624T2053Z-140624T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
  NORTHERN GEAUGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO

* UNTIL 600 PM EDT

* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLEVELAND HEIGHTS...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHARDON...
  PAINESVILLE...
  CHESTERLAND...
  WILLOUGHBY...
  EASTLAKE...
  MENTOR...
  PERRY...
  MADISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4171 8101 4168 8100 4150 8101 4139 8163
      4155 8165 4160 8156 4162 8148 4164 8148
      4169 8143 4177 8129 4177 8124 4184 8106
      4185 8100
TIME...MOT...LOC 2053Z 250DEG 23KT 4149 8148

$$

SJAMISON
2 follow-up statements
107 
WWUS51 KCLE 242121
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT TUE JUN 24 2014

OHC035-085-242130-
/O.CAN.KCLE.SV.W.0088.000000T0000Z-140624T2200Z/
CUYAHOGA OH-LAKE OH-
521 PM EDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR LAKE AND NORTHEASTERN CUYAHOGA
COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS WAS TRACKING ACROSS GEAUGA COUNTY AND NO 
LONGER POSES A THREAT FOR FOR NORTHEAST CUYAHOGA COUNTY AND LAKE 
COUNTY. 

LAT...LON 4157 8100 4150 8102 4144 8137 4145 8139
      4157 8139 4157 8130 4164 8129 4164 8100
TIME...MOT...LOC 2120Z 253DEG 24KT 4154 8125

$$

OHC055-242200-
/O.CON.KCLE.SV.W.0088.000000T0000Z-140624T2200Z/
GEAUGA OH-
521 PM EDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL GEAUGA COUNTY...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CHARDON...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
CHESTERLAND AND CHARDON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4157 8100 4150 8102 4144 8137 4145 8139
      4157 8139 4157 8130 4164 8129 4164 8100
TIME...MOT...LOC 2120Z 253DEG 24KT 4154 8125

$$
398 
WWUS51 KCLE 242206
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EDT TUE JUN 24 2014

OHC055-242213-
/O.EXP.KCLE.SV.W.0088.000000T0000Z-140624T2200Z/
GEAUGA OH-
606 PM EDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR GEAUGA COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNING 
AREA AND WEAKENED.  

ADDITIONAL STORMS WERE IN GEAUGA COUNTY...JUST SOUTH OF BURTON TO 
NEAR MIDDLEFIELD...MOVING EAST ABOUT 30 MPH. HEAVY RAIN...BRIEF 
GUSTY WINDS AND SMALL HAIL ARE LIKELY WITH THESE STORMS.
 
LAT...LON 4157 8100 4150 8102 4144 8137 4145 8139
      4157 8139 4157 8130 4164 8129 4164 8100
TIME...MOT...LOC 2121Z 253DEG 24KT 4154 8124

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:25 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 24, 3:25 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EDT TUE JUN 24 2014

.SYNOPSIS...
WAVES OF LOW PRESSURE ARE EXPECTED TO MOVE NORTHEAST ACROSS THE AREA
TONIGHT INTO WEDNESDAY MORNING. THIS WILL FORCE A COLD FRONT TO
SWEEP EAST ACROSS THE AREA WEDNESDAY MORNING. A RIDGE OF HIGH
PRESSURE WILL PUSH SOUTH ACROSS THE REGION WEDNESDAY AFTERNOON INTO
FRIDAY. THE HIGH PRESSURE WILL MOVE EAST TO THE EAST COAST BY
SATURDAY AND ALLOW A WARM FRONT TO MOVE NORTH ACROSS THE REGION
SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE EXPECTATION FOR HEAVY RAIN IN THUNDERSTORMS IS STILL A THREAT.
THUNDERSTORMS CONTINUE TO DEVELOP AS SURFACE TEMPERATURES CLIMB
ABOVE THE 81 DEGREE TRIGGER TEMPERATURE. ACTIVITY CONTINUES TO MOVE
NORTHEAST AS INDIVIDUAL CELLS. LOCALLY HEAVY RAIN CAN BE EXPECTED IN
THE THUNDERSTORMS AS ATMOSPHERE IS VERY MOIST WITH DEW POINTS AT THE
SURFACE IN THE LOWER 70S. PRECIPITABLE WATER VALUES ARE NOT REAL
IMPRESSIVE AT 1.75 INCH. EVEN SO...ALL PARAMETERS SUPPORT THE THREAT
FOR THE HEAVY RAIN SHOWERS IN THE THUNDERSTORMS. SINCE GROUND IS
SATURATED IN MANY LOCATIONS DUE TO RECENT RAINFALL...IT WILL NOT
TAKE MUCH RAIN TO SEE RUNOFF OCCUR.

TEMPERATURES ARE EXPECTED TO REMAIN QUITE MILD OVERNIGHT AS WARM AIR
ADVECTION CONTINUES AND NO CHANGE IN AIR MASS. SO WILL STAY FAIRLY
CLOSE TO CURRENT FORECAST MINIMUM TEMPERATURES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
SURFACE LOW PRESSURE WILL LIFT NORTHEAST TOMORROW MORNING AND
EVENTUALLY TAKE THE COLD FRONT WITH IT. MOISTURE ASSOCIATED WITH
THE LOW PRESSURE SYSTEM WILL EXIT TO THE EAST AS WELL. THIS WILL
DIMINISH THE THREAT FOR HEAVY RAIN. SHOWERS AND THUNDERSTORMS WILL
PULL OUT TO THE EAST WEDNESDAY AFTERNOON AS HIGH PRESSURE RIDGE
BEGINS TO BUILD EAST INTO THE REGION. SOME DRIER AIR WILL ALSO
MOVE INTO THE REGION AS WELL.

AS UPPER LEVEL TROUGH MOVES OFF TO THE EAST ALLOWING WEAK UPPER
LEVEL RIDGE TO MOVE INTO THE AREA BY FRIDAY AFTERNOON. MUCH DRIER
AIR WILL RETURN THURSDAY THROUGH FRIDAY AND BRING A RETURN BACK TO
FAIR WEATHER ONCE AGAIN.

MOISTURE WILL PUSH EAST TOWARD THE WESTERN PORTIONS OF THE FORECAST
AREA BY FRIDAY NIGHT WELL AHEAD OF THE WARM FRONT. WILL KEEP MENTION
OF AT LEAST A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS GOING
THROUGH THE NIGHT FRIDAY NIGHT.

TEMPERATURES WILL REMAIN STATUS QUO THROUGH THE EXTENDED PERIODS AS
AIR MASS ASSOCIATED WITH THE HIGH PRESSURE IS NOT MUCH COOLER
COMPARED TO CURRENT AIR MASS. WE SHOULD SEE SOME WARMING TAKING
PLACE BY SATURDAY INTO SATURDAY NIGHT ON THE BACK SIDE OF THE HIGH
PRESSURE.
&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
UNSETTLED WEATHER WILL CONTINUE AS THE AREA REMAINS UNDER THE
INFLUENCE OF A WARM AND MOIST AIRMASS. A WARM FRONT WILL LIFT
NORTHEAST ACROSS THE AREA LATE SATURDAY INTO SUNDAY.  WILL LIKELY
SEE SHOWERS AND THUNDERSTORMS AS THIS FEATURES MOVES THROUGH.  VERY
WARM TEMPS WILL MOVE OVER THE AREA ALOFT ON SUNDAY WITH 850 MB TEMPS
POSSIBLY GETTING TO AS WARM AS PLUS 18 BY SUNDAY AFTERNOON.  HAVE
NUDGED TEMPS UP ON SUNDAY WITH 90S IN THE FAR WEST.  SUSPECT THAT WE
MAY EVEN GET WARMER THAN THAT.  THE WARM FRONT WILL EVENTUALLY STALL
IN THE VICINITY OF THE LOCAL AREA AND THUS WILL NEED TO KEEP AT
LEAST A SMALL MENTION OF THUNDERSTORMS EVERY PERIOD DURING THE LONG
TERM.  HIGH TEMPS WILL BE AT LEAST 5 DEGREES ABOVE NORMAL AND
POSSIBLY WARMER THE ENTIRE LONG TERM PERIOD.  HIGH HUMIDITY VALUES
MAKE IT FEEL EVEN WARMER.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A FEW SHOWERS CONTINUE TO FLOAT ACROSS THE AREA AND MAY AFFECT THE
TAFS ABOUT AT ANY TIME. BETTER CHANCES WILL COME LATE THIS
AFTERNOON AND EVENING SIMILAR TO YESTERDAY AND WILL GIVE ALL AREAS
A MENTION OF THUNDER. A PERIOD OF STEADIER RAIN SHOULD FOLLOW WITH
CIGS AND VSBYS DIPPING TO IFR MOST AREAS OVERNIGHT. THE SURFACE
COLD FRONT WILL MOVE INTO NW OH AROUND DAYBREAK AND ACROSS THE
REMAINDER OF THE AREA WEDNESDAY MORNING. WILL SEE A SLOW
IMPROVEMENT BEHIND THIS FRONT. LIGHT SW TO S FLOW WILL BECOME NW
BEHIND THE COLD FRONT. EXACT TIMING OF PRECIP IS PRETTY TOUGH
TODAY SO HAVE GONE WITH BEST EDUCATED GUESS.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY THRU FRI IN SCT SHOWERS AND
THUNDERSTORMS AS WELL AS POSSIBLE MORNING FOG/MIST.

&&

.MARINE...
UNSETTLED WEATHER WILL CONTINUE ON THE LAKE WITH SHOWERS AND
THUNDERSTORMS POSSIBLE AT JUST ABOUT ANYTIME.  LIGHT SOUTHERLY FLOW
WILL CONTINUE TILL A COLD FRONT CROSSES THE LAKE WEDNESDAY MORNING.
WINDS WILL BECOME NW BEHIND THE FRONT AND INCREASE A LITTLE BUT
STILL REMAIN BELOW 15 KNOTS.  THE FLOW WILL TAKE ON AN EASTERLY
COMPONENT BY EARLY FRIDAY AS HIGH PRESSURE TRIES TO BUILD IN FROM
THE NORTH.  MAINLY LIGHT EAST TO SOUTHEAST FLOW WILL THEN CONTINUE
TILL A WARM FRONT LIFTS ACROSS THE LAKE SOMETIME LATE SATURDAY OR
SUNDAY.  THE FLOW WILL RETURN TO THE SOUTH BEHIND THE FRONT.  SPEEDS
MOST IF NOT THE ENTIRE PERIOD WILL BE UNDER 15 KNOTS SO NO SMALL
CRAFT HEADLINES ARE EXPECTED.  LOCALLY STRONGER WINDS WILL BE
POSSIBLE WITH ANY OF THE STRONG THUNDERSTORMS THIS WEEK.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Jun 24, 5:02 AM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
502 AM EDT TUE JUN 24 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-250915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
502 AM EDT TUE JUN 24 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING HEAVY
RAIN. THIS COULD QUICKLY LEAD TO FLOODING IN AREAS THAT RECEIVED
HEAVY RAIN ON MONDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTER REPORTS OF HEAVY RAIN OR
FLOODING ARE APPRECIATED.

LEZ061-142>149-162>169-250915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
502 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 24, 2:56 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EDT TUE JUN 24 2014

OHZ006>008-241945-
OTTAWA-SANDUSKY-WOOD-
256 PM EDT TUE JUN 24 2014

...SPECIAL WEATHER STATEMENT FOR EASTERN WOOD...NORTHWESTERN SANDUSKY
AND WESTERN OTTAWA COUNTIES UNTIL 345 PM EDT...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEMBERVILLE AND WOODVILLE...OR 8 MILES
SOUTHWEST OF ELMORE...MOVING NORTHEAST AT 30 MPH. THE STORM IS
CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS UPWARDS OF  40
MPH. HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WOODVILLE AND GIBSONBURG BY 300 PM EDT.
  ELMORE AND GENOA BY 305 PM EDT.
  OAK HARBOR BY 325 PM EDT.

THE TOWNS OF LUCKEY...LINDSEY AND ROCKY RIDGE ARE ALSO IN THE PATH
OF THIS STORM.

SJAMISON
Local storm report, Jun 24, 4:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             PARMA                   41.38N 81.73W
06/24/2014  E0.88 INCH       CUYAHOGA           OH   PUBLIC

            8 MILES EAST OF HOPKINS AIRPORT.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:49 PM EDTAreal Flood WarningCLEMedina6 hr
Jun 23, 9:29 PM EDTFlash Flood WarningCLEHolmes8 hr
Jun 23, 9:44 PM EDTFlash Flood WarningCLEKnox8 hr
Jun 23, 10:18 PM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more35 hr
Jun 24, 1:18 AM EDTRiver Flood WarningCLEHolmes, Wayne7 days
Jun 24, 4:58 AM EDTAreal Flood WarningCLEHolmes4 hr
Jun 24, 5:58 AM EDTAreal Flood WarningCLEKnox4 hr
Jun 24, 3:18 PM EDTSevere Thunderstorm WarningCLELorain28 min
Jun 24, 4:36 PM EDTAreal Flood AdvisoryCLEHolmes, Knox3 hr
Jun 24, 7:47 PM EDTFlash Flood WarningCLECuyahoga, Lorain6 hr
Jun 24, 7:48 PM EDTAreal Flood WarningCLEHuron6 hr
Jun 24, 7:56 PM EDTAreal Flood WarningCLECrawford, Marion6 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.